# SDR MALA976642

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAILPIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF.  CREW REDUCED POWER 20-30 PERCENT AFTER 5-7 MINUTES LIGHT EXTINGUISHED.  ALL OTHER ENGINE PARAMETERS NORMAL.  RETURNED TO CWA.  MAINTENANCE OPERATED RIGHT ENGINE, SUSPECT MOISTURE FROM HEAVY RAIN STORM, WHICH CAUSED FALSE INDICATION.  ALL INDICATIONS NORMAL.
